The Free Products of Weak Hamiltonian l-Groups
Mathematica balkanica, Tome 8 (1994) no. 2-3, p. 197
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1994_8_2-3_a5,
author = {Dao-Rong Ton},
title = {The {Free} {Products} of {Weak} {Hamiltonian} {l-Groups}},
journal = {Mathematica balkanica},
pages = {197},
year = {1994},
volume = {8},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1994_8_2-3_a5/}
}
Dao-Rong Ton. The Free Products of Weak Hamiltonian l-Groups. Mathematica balkanica, Tome 8 (1994) no. 2-3, p. 197. http://geodesic.mathdoc.fr/item/MABA_1994_8_2-3_a5/